Alert archive / Arkansas / Tornado Warnings in 2016
Tornado Warning 18, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 13, 2016, 7:29 PM CDT for Arkansas County, Monroe County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2016, 7:29 PM CDT (00:29 UTC)
- Expired
- Mar 13, 2016, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Arkansas County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 113 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 7:30 PM CDT | TSTM WND DMG | Crocketts Bluff, AR | A COMBINE WAS FLIPPED OVER ON SAM DEBERRY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 2:10 PM CDT | Tornado Watch | SPC | 5 hr |
| Mar 13, 7:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1657 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256
WFUS54 KLZK 140029
TORLZK
ARC001-095-140115-
/O.NEW.KLZK.TO.W.0018.160314T0029Z-160314T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 PM CDT SUN MAR 13 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MONROE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 815 PM CDT
* AT 729 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ST. CHARLES...OR 16 MILES NORTHWEST OF
WHITE RIVER NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
PALMER AROUND 750 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE CROSS
ROADS IN MONROE COUNTY...LAWRENCEVILLE...INDIAN BAY...CROCKETTS BLUFF...
PINE CITY AND RAGTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3436 9100 3433 9125 3442 9132 3445 9133
3465 9105 3447 9105 3447 9100
TIME...MOT...LOC 0029Z 232DEG 31KT 3441 9119
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CAVANAUGH2 follow-up statements
253
WWUS54 KLZK 140043
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 PM CDT SUN MAR 13 2016
ARC001-095-140115-
/O.CON.KLZK.TO.W.0018.000000T0000Z-160314T0115Z/
MONROE AR-ARKANSAS AR-
743 PM CDT SUN MAR 13 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN MONROE AND NORTHEASTERN ARKANSAS COUNTIES...
AT 742 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ST. CHARLES...OR
14 MILES SOUTHWEST OF MARVELL...MOVING NORTHEAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
PALMER AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE CROSS
ROADS IN MONROE COUNTY...LAWRENCEVILLE...INDIAN BAY...CROCKETTS BLUFF...
PINE CITY AND RAGTOWN.
LAT...LON 3434 9115 3442 9123 3448 9124 3465 9105
3447 9105 3447 9100 3436 9100
TIME...MOT...LOC 0042Z 231DEG 26KT 3445 9113
TORNADO...OBSERVED
HAIL...1.50IN
$$
CAVANAUGH115
WWUS54 KLZK 140106
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
806 PM CDT SUN MAR 13 2016
ARC001-095-140116-
/O.EXP.KLZK.TO.W.0018.000000T0000Z-160314T0115Z/
MONROE AR-ARKANSAS AR-
806 PM CDT SUN MAR 13 2016
...THE TORNADO WARNING FOR SOUTHEASTERN MONROE AND NORTHEASTERN
ARKANSAS COUNTIES WILL EXPIRE AT 815 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
ARKANSAS.
LAT...LON 3434 9115 3442 9123 3448 9124 3465 9105
3447 9105 3447 9100 3436 9100
TIME...MOT...LOC 0102Z 232DEG 31KT 3445 9113
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 13, 6:20 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 13, 6:20 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 620 PM CDT SUN MAR 13 2016 .AVIATION... CONVECTION...SOME SEVERE...WILL CONTINUE TO MOVE ACROSS AR THIS EVENING THROUGH AROUND MIDNIGHT. MVFR CEILINGS WITH HEAVY RAIN... LARGE HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH STORMS. THE STORMS ARE ASSOCIATED WITH AN UPPER LOW PRESSURE SYSTEM MOVE ACROSS THE STATE. CEILINGS ARE EXPECTED TO BECOME VFR WITH SOME MVFR FOG DEVELOPING OVERNIGHT. WINDS ARE E TO SE AT 5 TO 15 MPH...BECOMING VARIABLE TO W TO NW AT 5 TO 15 MPH LATER TONIGHT. (59) && .PREV DISCUSSION... /ISSUED 255 PM CDT SUN MAR 13 2016/ .SHORT TERM...TONIGHT THROUGH TUESDAY SURFACE LOW IN OKLAHOMA CONTINUES TO MOVE TOWARD THE REGION... WITH CELLS DEVELOPING ALONG THE DRY LINE AND TO THE EAST OF THE LOW. WILL BE AN ACTIVE EVENING FOR US...AS SHOWERS/STORMS BECOME MORE WIDESPREAD. DISCRETE CELLS FORMING AHEAD OF THE APPROACHING LINE WILL KEEP A TORNADO THREAT OVER THE REGION THROUGH SUNSET...AS BREAKS IN THE CLOUDS HAVE ALLOWED MORE SURFACE-BASED INSTABILITY TO DEVELOP...AND LOW LEVEL WIND FIELDS CONTINUE TO BACK AROUND TO THE SOUTHEAST. BIG THREAT FROM ANY SEVERE STORM TONIGHT WILL BE LARGE HAIL... POSSIBLY UPWARDS OF TWO INCHES IN DIAMETER...GIVEN STEEP MID LEVEL LAPSE RATES ASSOCIATED WITH THE APPROACHING SYSTEM. INITIAL MODE OF CONVECTION WILL BE DISCRETE CELLS AHEAD OF THE DRYLINE... PARTICULARLY ACROSS CENTRAL AND SOUTHERN ARKANSAS. THESE SHOULD COALESCE MORE INTO A LINE ONCE PAST THE CENTRAL PORTION OF THE AREA. HOWEVER...AS THE UPPER LOW AND COLD FRONT MOVE INTO THE AREA LATER THIS AFTERNOON AND EARLY THIS EVENING...ADDITIONAL DISCRETE CELLS COULD FORM AHEAD OF THE STORMS ALONG THE FRONT...WITH THINGS BECOMING MORE LINEAR AS THE ACTIVITY MOVES INTO CENTRAL/EASTERN ARKANSAS AROUND/AFTER SUNSET. BEHIND THAT... ELEVATED STORMS ASSOCIATED WITH THE UPPER LOW COULD POSE AN ADDITIONAL HAIL THREAT BEFORE THINGS COME TO AN END. COLD FRONT WILL CLEAR THE AREA AFTER MIDNIGHT...WITH THE UPPER LOW LAGGING A FEW HOURS BEHIND. SHOWERS/STORMS WILL COME TO AN END BEFORE SUNRISE. DRIER AIR WILL MOVE IN ON MONDAY...WITH WINDS COMING BACK AROUND TO THE SOUTHWEST BY THE AFTERNOON. TEMPERATURES ON MONDAY AFTERNOON SHOULD HAVE NO PROBLEM REBOUNDING INTO THE 70S...AND MUCH OF THE AREA COULD HAVE A QUICK SHOT AT 80 DEGREES ON TUESDAY BEFORE ANOTHER FRONTAL BOUNDARY COOLS THINGS BACK DOWN TO MORE SEASONAL LEVELS. && .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY UPPER LOW PRESSURE WILL BE OVER THE NORTHERN PLAINS TUESDAY NIGHT. THIS UPPER LOW MOVES INTO THE GREAT LAKES WEDNESDAY AND WILL BE SLOW TO MOVE OUT OF THE GREAT LAKES THURSDAY NIGHT. ZONAL FLOW DEVELOPS OVER THE SOUTHERN U.S. FRIDAY WITH A LARGE RIDGE OVER THE WEST COAST. ANOTHER UPPER LOW WILL MOVE THROUGH THE PLAINS SATURDAY AND SUNDAY. NO BIG CHANGES IN THE LONG TERM FORECAST. A COLD FRONT WILL MOVE THROUGH ARKANSAS LATE TUESDAY...BUT WILL BE NEAR THE SOUTHEAST CORNER OF THE STATE WEDNESDAY. THERE WILL BE A SLIGHT CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT IN THE SOUTHEAST NEAR THE FRONT. RAIN CHANCES WILL CONTINUE THURSDAY NIGHT THROUGH SUNDAY AS A SLOW SYSTEM MOVES THROUGH THE PLAINS AND SOUTHERN PLAINS. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL WEDNESDAY THEN COOLER FOR THE REST OF THE PERIOD. && .FIRE WEATHER... NO SIGNIFICANT FIRE WEATHER ISSUES ARE EXPECTED THROUGH THE NEXT SEVEN DAYS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 75 56 79 / 80 10 0 10 CAMDEN AR 53 80 59 83 / 70 0 0 10 HARRISON AR 50 75 54 75 / 80 0 0 10 HOT SPRINGS AR 52 77 56 79 / 80 0 0 10 LITTLE ROCK AR 53 76 58 80 / 80 0 0 10 MONTICELLO AR 56 78 60 81 / 80 0 0 10 MOUNT IDA AR 51 78 56 79 / 60 0 0 10 MOUNTAIN HOME AR 52 75 55 76 / 80 0 0 10 NEWPORT AR 54 74 56 78 / 80 10 0 10 PINE BLUFF AR 54 75 58 81 / 80 0 0 10 RUSSELLVILLE AR 51 77 53 79 / 80 0 0 10 SEARCY AR 52 74 54 79 / 80 10 0 10 STUTTGART AR 54 74 57 79 / 80 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Mar 13, 5:30 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 530 PM CDT SUN MAR 13 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-140945- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 530 PM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT A STRONG SYSTEM WILL CROSS ARKANSAS...BRINGING STRONG TO SEVERE THUNDERSTORMS TO AREAS OF THE STATE. THE MAIN AREA WILL BE OVER CENTRAL ARKANSAS. THUNDERSTORMS DEVELOPED IN WESTERN ARKANSAS THIS AFTERNOON...THEN WILL SHIFT TO CENTRAL AREAS THIS EVENING...THEN EASTERN AREAS LATER THIS EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT...AND DAMAGING WINDS TO A LESSER EXTENT. SOME STORMS WILL PRODUCE TORNADOES DUE TO THE FAVORABLE WIND FIELDS. IF THE STORMS FORM INTO A LINE...THE PRIMARY THREAT WILL TRANSITION TO MAINLY A DAMAGING WIND AND LARGE HAIL THREAT DURING THE EVENING HOURS. THE GROUND OVER MUCH OF SOUTHERN AND EASTERN ARKANSAS IS ALREADY SATURATED. ANY HEAVY RAINFALL FROM A STRONG THUNDERSTORM COULD CREATE LOCALIZED AREAS OF FLOODING...OR COULD EXACERBATE AND ONGOING RUNOFF ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DRY WEATHER IS FORECAST MONDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE THROUGH THE REGION ON THURSDAY...BUT LITTLE CONVECTION IS EXPECTED WITH IT AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 64/57/59
In the hours before
Local storm report, Mar 13, 5:30 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 6 SE BENTON 34.51N 92.50W
03/13/2016 E1.75 INCH SALINE AR BROADCAST MEDIA
GOLFBALL SIZED HAIL WAS COVERING THE ROAD AT THE HIGHWAY
35 AND HIGHWAY 190 JUNCTION.
&&
57Local storm report, Mar 13, 5:39 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
539 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 2 N JESSIEVILLE 34.73N 93.07W
03/13/2016 E3.00 INCH GARLAND AR FIRE DEPT/RESCUE
TWO TO THREE INCH DIAMETER HAIL WAS REPORTED TWO MILES
NORTH OF JESSIEVILLE.
&&
57Local storm report, Mar 13, 5:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
550 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 E BAUXITE 34.56N 92.46W
03/13/2016 E1.75 INCH SALINE AR TRAINED SPOTTER
TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL EAST OF
BAUXITE.
&&
MBROWNLocal storm report, Mar 13, 6:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL WILLIAMS JUNCTION 34.88N 92.77W
03/13/2016 E1.75 INCH PERRY AR TRAINED SPOTTER
TRAINED SPOTTER REPORTS GOLFBALL SIZED HAIL AROUND
WILLIAMS JUNCTION.
&&
MBROWNLocal storm report, Mar 13, 6:12 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL WILLIAMS JUNCTION 34.88N 92.77W
03/13/2016 E1.75 INCH PERRY AR AMATEUR RADIO
0600 PM HAIL MOUNTAIN PINE 34.57N 93.17W
03/13/2016 E0.75 INCH GARLAND AR EMERGENCY MNGR
HEAVY HAIL WAS FALLING AT MOUNTAIN PINE.
0610 PM HAIL RUSSELLVILLE 35.27N 93.14W
03/13/2016 E0.25 INCH POPE AR FIRE DEPT/RESCUE
&&
57Local storm report, Mar 13, 6:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL CONWAY 35.09N 92.45W
03/13/2016 E1.75 INCH FAULKNER AR PUBLIC
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:02 PM CDT | Tornado Warning | LZK | Arkansas | 43 min |
| Mar 13, 7:12 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland | 48 min |
| Mar 13, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Perry, Pulaski, White | 47 min |
| Mar 13, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 46 min |
| Mar 13, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 59 min |
| Mar 13, 7:21 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 39 min |
| Mar 13, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 46 min |
| Mar 13, 7:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 40 min |
| Mar 13, 7:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 51 min |
| Mar 13, 7:42 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 48 min |
| Mar 13, 7:52 PM CDT | Tornado Warning | LZK | White | 28 min |
| Mar 13, 7:55 PM CDT | Severe Thunderstorm Warning | LZK | Lincoln | 50 min |
| Mar 13, 8:02 PM CDT | Tornado Warning | LZK | Woodruff | 28 min |
| Mar 13, 8:16 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 44 min |
| Mar 13, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 43 min |
| Mar 13, 8:22 PM CDT | Special Weather Statement | LZK | Monroe | 38 min |
| Mar 13, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 51 min |
| Mar 13, 8:27 PM CDT | Special Weather Statement | LZK | Conway | 48 min |
| Mar 13, 8:32 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 43 min |
| Mar 13, 8:57 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 48 min |
| Mar 13, 9:12 PM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Drew | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.